# SDR UPS01236445

- Difficulty date: July 30, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- Aircraft time: 0 hours, 0 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Rh Mlg Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT MLG WHEEL WELL FWD BULKHEAD BELOW APU EXHAUST HAS CRACKS AROUND U PPER INBOARD CANNON PLUG RECEPTICLE STA 870 ****MRR FILED AS OPEN*** AIRCRAFT FERRIED TO GSO REPAIR IN PROGRESS     FERRY FLIGHT TO GSO
